# SDR MALA070185

- Difficulty date: November 24, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 24,453 hours, 27,252 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Intake Duct
- Condition: Burned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO A LT LOWER DUCT THAT BURNED AND HAD AN ODOR.  REMOVED AND REPLACED IAW JCN NR 7160-301.  RAN ENGINE 15 MINUTES, OPS CHECK GOOD, PN ON/OFF: NH24668-165; SN OFF: L169247; SN ON: L197714.
